Volume 50 (2007)


1 (April), 2 (August), 3 (December)

Farwig, R. and Hishida, T.;
Stationary Navier-Stokes Flow Around a Rotating Obstacle
pp. 371--403.
Ren, H.;
Stability Analysis of Second Order Delay Difference Equations
pp. 405--419.
Binda, O. and Pierre, M.;
Asymptotic Expansion for a Delay Differential Equation with Continuous and Piecewise Constant Arguments
pp. 421--448.
Nakao, M. and Chen, C.;
On Global Attractors for a Nonlinear Parabolic Equation of $m$-Laplacian Type in $R^N$
pp. 449--468.
Akahori, T.;
Well-posedness for the Schrodinger-Improved Boussinesq System and Related Bilinear Estimates
pp. 469--489.
Kasatani, M. and Takeyama, Y.;
The Quantum Knizhnik-Zamolodchikov Equation and Non-symmetric Macdonald Polynomials
pp. 491--509.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles